Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Saddle-Point Type Behavior for Nonautonomous Second Order Linear Systems of Ordinary Differential Equations

J. D. Schuur
SIAM Journal on Applied Mathematics
Vol. 17, No. 6 (Nov., 1969), pp. 1122-1129
Stable URL: http://www.jstor.org/stable/2099192
Page Count: 8
  • Subscribe ($19.50)
  • Cite this Item
Saddle-Point Type Behavior for Nonautonomous Second Order Linear Systems of Ordinary Differential Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1122
    1122
  • Thumbnail: Page 
1123
    1123
  • Thumbnail: Page 
1124
    1124
  • Thumbnail: Page 
1125
    1125
  • Thumbnail: Page 
1126
    1126
  • Thumbnail: Page 
1127
    1127
  • Thumbnail: Page 
1128
    1128
  • Thumbnail: Page 
1129
    1129